We consider the existence, both locally and globally in time, the global nonexistence, and the asymptotic behavior of solutions for the Cauchy problem of a multidimensional generalized Boussinesq-type equation with a damping term.
Existence, global nonexistence, asymptotic behavior, Boussinesq equations, damping term
PİŞKİN, ERHAN and POLAT, NECAT
"Existence, global nonexistence, and asymptotic behavior of solutions for the Cauchy problem of a multidimensional generalized damped Boussinesq-type equation,"
Turkish Journal of Mathematics: Vol. 38:
4, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss4/9